VOL. 18 · NO. 3 | October 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 18 (3), (October 2006) DOI: 10.35834/2006/1803000
No abstract available
Articles
Terry Goodman
Missouri J. Math. Sci. 18 (3), 163-164, (October 2006) DOI: 10.35834/2006/1803163
No abstract available
Miguel Caldas, Govindappa Navalagi
Missouri J. Math. Sci. 18 (3), 165-178, (October 2006) DOI: 10.35834/2006/1803165
KEYWORDS: 54A40, 54C10, 54D10, 54C08
Takashi Noiri, Valeriu Popa
Missouri J. Math. Sci. 18 (3), 179-196, (October 2006) DOI: 10.35834/2006/1803179
KEYWORDS: 54A05, 54C10
Romain Coulibaly, Kenneth Price
Missouri J. Math. Sci. 18 (3), 197-205, (October 2006) DOI: 10.35834/2006/1803197
KEYWORDS: 16W35, 81R50
Keith E. Mellinger, Hisaya Tsutsui
Missouri J. Math. Sci. 18 (3), 206-212, (October 2006) DOI: 10.35834/2006/1803206
KEYWORDS: 97D99
James Bruening, Hao Hao Wang
Missouri J. Math. Sci. 18 (3), 213-220, (October 2006) DOI: 10.35834/2006/1803213
KEYWORDS: 13A05, 11A05
R. Kaya, Ö. Gelişgen, S. Ekmekçi, A. Bayar
Missouri J. Math. Sci. 18 (3), 221-233, (October 2006) DOI: 10.35834/2006/1803221
KEYWORDS: 51F15, 51N25, 51Kxx
Jesús Antonio Ávila G.
Missouri J. Math. Sci. 18 (3), 234-240, (October 2006) DOI: 10.35834/2006/1803234
KEYWORDS: 13C05, 13A99
News
Missouri J. Math. Sci. 18 (3), 241-243, (October 2006) DOI: 10.35834/2006/1803241
No abstract available
Back to Top